# SDR C77A20140328004

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Bracket
- Part number: 17092966401
- Condition: Cracked
- Location: Fuselage
- Part time: 16,225 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACM DUCT SUPPORT BRACKET, PN 170-92966-401, HAS A CRACK L=2.873 INCHES BETWEEN FRAMES 31 - 32, X=10453.2 - 10878.2, & STRINGERS 24R - 25R.  FABRICATED & INSTALLED REPLACEMENT BRACKET IAW DWGS 170-87362-805, 170-92966-401 & SRM PART II 51-40-02 WITH APPROVED MATERIAL SUBSTITUTION FROM ORIGINAL 7475-T761 TO 2024-T3 ON WORK ORDER 740147-157 IAW ETD 2014-170-024313 & EA E175-53-417 REV IR WORK ORDER 1420533.
